# SDR UALA2013022101044

- Difficulty date: February 20, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N561UA
- Make and model: Boeing 757222
- Aircraft serial: 26661
- Aircraft time: 67,337 hours, 24,682 cycles
- Engine: Pwa PW2037
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Cracked
- Location: E&E Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMP DOOR HAS A SHARP DENT MID SPAN 9" FROM LEFT EDGE ON EXTERIOR.  MAJOR REPAIR ACCOMPLISHED.  ACP HEFC OF DENT & FOUND CRACKED.  CUT OUT DAMAGE & ACP NDT FOR CRACKS.  NONE FOUND.  FABRICATED & INSTALLED INTERNAL DOUBLER REPAIR REF SRM 52-40-01 FIG 201 REPAIR 1.
